Perfect Codes in Antipodal Distance-Transitive Graphs.
Mathematica Scandinavica, Tome 35 (1974), pp. 29-37
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MS2_1974__35_166371,
author = {Olof Heden},
title = {Perfect {Codes} in {Antipodal} {Distance-Transitive} {Graphs.}},
journal = {Mathematica Scandinavica},
pages = {29--37},
year = {1974},
volume = {35},
zbl = {0295.94016},
url = {http://geodesic.mathdoc.fr/item/MS2_1974__35_166371/}
}
Olof Heden. Perfect Codes in Antipodal Distance-Transitive Graphs.. Mathematica Scandinavica, Tome 35 (1974), pp. 29-37. http://geodesic.mathdoc.fr/item/MS2_1974__35_166371/